# SDR UIEA2017100601931

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,680 hours, 14,202 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: TLS22478
- Condition: Malfunctioned
- Location: Pnuematic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB & DESCENT,  LEFT PRESSURE VARIES & SURGES 10 PSI TO 40 PSI TO 10 PSI,  OPERATES NORMALLY ON GROUND AND CRUISE.   REMOVED AND REPLACED LG PRSOV IAW AMM 36-11-09, OPS CHECKED GOOD.
